Dynamic shakedown for a rate-independent material with internal variables is addressed in the hypothesis that the load values are restricted to those of a specified load history of finite or even infinite duration, thus ruling out the possibility-typical of classical shakedown theory-of indefinite load repetitions. Instead of the usual approach to dynamic shakedown, based on the bounded plastic work criterion, another approach is adopted here, based on the adaptation time criterion. Static, kinematic and mixed-form theorems are presented, which characterize the minimum adaptation time (MAT), a feature of the structure-load system, but which are also able to assess whether plastic work is finite or not in the case of infinite duration load histories, where they then prove to be equivalent to known shakedown theorems

Polizzotto C., Borino G., Caddemi S., Fuschi P. (1993). Theorems of restricted dynamic shakedown. INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, 35(9), 787-801 [10.1016/0020-7403(93)90025-P].

Theorems of restricted dynamic shakedown

Polizzotto C.
;
Borino G.;Caddemi S.;
1993-01-01

Abstract

Dynamic shakedown for a rate-independent material with internal variables is addressed in the hypothesis that the load values are restricted to those of a specified load history of finite or even infinite duration, thus ruling out the possibility-typical of classical shakedown theory-of indefinite load repetitions. Instead of the usual approach to dynamic shakedown, based on the bounded plastic work criterion, another approach is adopted here, based on the adaptation time criterion. Static, kinematic and mixed-form theorems are presented, which characterize the minimum adaptation time (MAT), a feature of the structure-load system, but which are also able to assess whether plastic work is finite or not in the case of infinite duration load histories, where they then prove to be equivalent to known shakedown theorems
Polizzotto C., Borino G., Caddemi S., Fuschi P. (1993). Theorems of restricted dynamic shakedown. INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, 35(9), 787-801 [10.1016/0020-7403(93)90025-P].
File in questo prodotto:
File Dimensione Formato  
Polizzotto-Borino-Caddemi-Fuschi-IJMS-1993.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 2.18 MB
Formato Adobe PDF
2.18 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/511978
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 25
social impact